Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Brownish vaginal discharge after periods, back ache. Unprotected intercourse. Urine pregnancy test negative. Pregnancy chances?

hi i am swati my last cycle was on 6th jun and on 2nd of july i had a light brown discharge but after that i didn t had it is i am pregnant i am confused plz help me doc,i always have my period 3 to 4 days before and i had intercourse also with my husband and ii want to become pregnant.and on 4th of july my urine test was negative and my doc told me come after one week,i have little bit of backache .
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
A negative urine test for pregnancy on 4th july does not rule out the pregnancy.
You now need to repeat the test or get your serum beta HCG levels evaluated to know about your status of pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor